+ Reply to Thread
Results 1 to 5 of 5
  1. #1
    Join Date
    Mar 2014
    Posts
    448
    Thanks
    316
    Thanked
    242
    Reviews
    0

    Default Coming off the pill - side effects.

    Hi all,
    We will be trying for #2 in a few months so I came off the pill last month. In the last week I have noticed some things but put them down to side effects of coming off the pill. However tonight I noticed that I am lactating.
    Does anyone know if that could be another side effect of coming off the pill?
    Cheers

  2. #2
    Join Date
    Jun 2012
    Location
    Canberra
    Posts
    2,646
    Thanks
    1,036
    Thanked
    863
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    Hmmm not to my knowledge! Are you on any other meds? High prolactin levels can be a side effect of some medication but never heard of it as a side effect of coming off the pill. Until the level comes down you may find your periods don't return (happened to me). See your Gp for a blood test perhaps?

  3. #3
    Join Date
    Mar 2014
    Posts
    448
    Thanks
    316
    Thanked
    242
    Reviews
    0
    Not on any other meds. Last pill taken 13/02. AF 17/02. Maybe baby said I was O around 23/02 (quick I know but I just assume that this was due to only just recently coming off the pill).

    Do I wait for days/weeks or go see my GP ASAP?

  4. #4
    Join Date
    Jun 2012
    Location
    Canberra
    Posts
    2,646
    Thanks
    1,036
    Thanked
    863
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    Are you still lactating? If it was me I would get it checked by Gp now as can be a symptom of other problems I believe too. So better to be sure.

  5. #5
    Join Date
    Mar 2014
    Posts
    448
    Thanks
    316
    Thanked
    242
    Reviews
    0
    Hi Bond Girl,
    Yeah I was concerned about that as well. I went and saw my Dr on Friday and told him all my symptoms. He checked me out and he has put it down to crazy hormones. I am doing Maybe Baby at the moment to check my cycle and I haven't stopped ferning. Well I did for a couple of days. Dr thinks I am one of the lucky few who are extremely fertile.


 

Similar Threads

  1. Levlen (pill) side effects?
    By Tamtam in forum General Health
    Replies: 27
    Last Post: 21-02-2014, 23:04
  2. Help please - Side effects coming off contraceptive
    By Tippytoes in forum Conception & Fertility General Chat
    Replies: 7
    Last Post: 08-08-2013, 12:42
  3. Vitex Side Effects
    By pussinboots82 in forum Conception & Fertility General Chat
    Replies: 15
    Last Post: 30-04-2013, 20:54

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
free weekly newsletters | sign up now!
who are these people who write great posts? meet our hubbub authors!
Learn how you can contribute to the hubbub!

reviews
learn how you can become a reviewer!

competitions

forum - chatting now
christmas gift guidesee all Red Stocking
Babybee Prams
Save $50 in our pre-Christmas sale! All Comet's now only $500. Our bassinet & stroller set includes free shipping AUS wide, $75 free accessories, 18-months warranty & a 9 month free return policy. Check out our new designer range today!
sales & new stuffsee all
CarmelsBeautySecrets
Growing your own natural nails is easy. Years ago, I devised a simple and very effective technique which really helps boosts the nails' growth in as little as three days! And most importantly keeps them that way.
featured supporter
LCF Fun Languages Australia
We offer foreign language lessons for children 2-12 yrs in French, Spanish, Mandarin, Italian or German as after-school and preschool clubs or private language tuition. This is play-based, full immersion language learning with proven results!
gotcha
X

Pregnant for the first-time?

Not sure where to start? We can help!

Our Insider Programs for pregnancy first-timers will lead you step-by-step through the 14 Pregnancy Must Dos!